# SDR AALA2019122399025

- Difficulty date: December 12, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N946NN
- Make and model: Boeing 737823
- Aircraft serial: 33234
- Aircraft time: 18,889 hours, 7,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 654A000358
- Condition: Corroded
- Location: Bs 452-454
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO DOOR CUT OUT LOWER SILL WEB BETWEN BS 452 AND BS 454 AT RBL 26. REPLACED SILL WEB PER SRM 51-10-02.
